Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 7, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 17, 2006, 4:07 AM MDT for 15 counties in Colorado. It took effect at Apr 17, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2006, 4:07 AM MDT (10:07 UTC)
- In effect from
- Apr 17, 2006, 12:00 PM MDT
- Expired
- Apr 17, 2006, 8:59 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Morgan County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 24 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3805 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 171007 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 407 AM MDT MON APR 17 2006 COZ215-216-238>247-171815- /O.NEW.KBOU.FW.W.0007.060417T1800Z-060418T0300Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 407 AM MDT MON APR 17 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. SOUTHWESTERLY WINDS OF 20 TO 35 MPH ARE EXPECTED OVER THE FOOTHILLS...PLAINS...AND PALMERR DIVIDE THIS AFTERNOON AND EARLY EVENING. RELATIVE HUMIDITIES WILL BE UNDER 15 PERCENT IN THESE AREAS BY AFTERNOON TODAY. THE FUELS ARE VERY DRY AND HAINES INDEX IS IN THE 5 TO 6 RANGE OVER MOST AREAS. CONDITIONS ARE RIPE FOR FIRES TO DEVELOP. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS85 KBOU 171634 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 1034 AM MDT MON APR 17 2006 COZ215-216-238>247-180300- /O.CON.KBOU.FW.W.0007.060417T1800Z-060418T0300Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 1034 AM MDT MON APR 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWESTERLY WINDS OF 20 TO 35 MPH ARE EXPECTED OVER THE FOOTHILLS...PLAINS...AND PALMER DIVIDE THIS AFTERNOON AND EARLY EVENING. IN ADDITION...FUELS WILL BE VERY DRY WITH RELATIVE HUMIDITIES UNDER 15 PERCENT...COUPLED WITH HAINES INDICES OF 5 TO 6 IN THESE AREAS. AS A RESULT CONDITIONS ARE FAVORABLE FOR LARGE FIRE DEVELOPMENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 172134 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 334 PM MDT MON APR 17 2006 COZ215-216-238>247-180300- /O.CON.KBOU.FW.W.0007.000000T0000Z-060418T0300Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 334 PM MDT MON APR 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 20 TO 35 MPH WILL CONTINUE OVER THE FOOTHILLS...PLAINS...AND PALMER DIVIDE THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. SOME STRONGER GUSTS TO 45 MPH WILL ALSO OCCUR. IN ADDITION...FUELS WILL BE VERY DRY WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS THIS AFTERNOON...COUPLED WITH HAINES INDICES OF 5 TO 6 IN THESE AREAS. AS A RESULT CONDITIONS ARE FAVORABLE FOR LARGE FIRE DEVELOPMENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 180259 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 859 PM MDT MON APR 17 2006 COZ215-216-238>247-180400- /O.CAN.KBOU.FW.W.0007.000000T0000Z-060418T0300Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ESTES PARK...GLENDEVEY...LARAMIE RIVER VALLEY... NEDERLAND...RED FEATHER LAKES...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...FORT COLLINS...HEREFORD...LOVELAND... NUNN...WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN... LAKEWOOD...LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 859 PM MDT MON APR 17 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG WARNING. SOME GUSTY WINDS ARE EXPECTED TO CONTINUE ACROSS THE PLAINS THROUGH THE OVERNIGHT HOURS. HOWEVER...RELATIVE HUMIDITY LEVELS WILL CLIMB AS MORE MOISTURE MOVES INTO THE AREA. SHOWERS WILL BE POSSIBLE AFTER MIDNIGHT AS WELL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 17, 3:42 AM MDT, 25 minutes earlier.
Area forecast discussion, Apr 17, 3:42 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 342 AM MDT MON APR 17 2006 .SHORT TERM DISCUSSION...SATELLITE PICTURES INDICATED A SURGE OF MORE MOIST AIR HAS MOVED INTO THE FAR NORTHEAST CORNER LATE SUNDAY NIGHT/EARLY THIS MORNING. THE PUSH SEEMS TO HAVE STALLED OUT AT THIS TIME. IT HASNT MADE IT TO AKRON. SURFACE DEW POINTS ARE IN THE 40S OVER ZONES 48/50/51 FOR SURE. THERE ARE NO CLOUDS OVER THE FORECAST AREA AT THIS TIME. MODELS HAVE FAIRLY STRONG SOUTHWESTERLY FLOW ALOFT FOR THE FORECAST AREA TODAY...IT BECOMES A BIT MORE SOUTHERLY OVERNIGHT...WITH THE TROUGH AXIS GETTING INTO THE WEST BY 12X TUESDAY MORNING. THE QG VERTICAL VELOCITY GRIDS HAVE UPWARD MOTION FOR THE FORECAST AREA TODAY AND MOST OF TONIGHT. THE LOW LEVEL PRESSURE AND WIND FIELDS HAVE DECENT SOUTHWESTERLY FLOW IN THE BOUNDARY LAYER FOR MOST OF THE FORECAST AREA BY AFTERNOON. THEN LOW PRESSURE PUSHES OUT THIS EVENING WITH A FRONT MOVING ACROSS BY 06Z AND DECENT DOWNSLOPING AFTER THAT. CROSS SECTIONS SHOW MOISTURE SLOWER TO ADVECT INTO THE FORECAST AREA THROUGH THE DAY AS THE PREVIOUS RUNS INDICATED. SATELLITE PICTURES CONCUR FOR THE MOST PART. WILL START BRING DECENT CLOUDINESS INTO THE MOUNTAINS THIS EVENING AND INTO THE PLAINS BY LATE IN THE SECOND PERIOD. THE BOUNDARY LAYER DEW POINT FIELDS SHOW THE DRY LINE OVER OR AROUND THE FAR NORTHEAST CORNER TODAY INTO THIS EVENING. IT WILL LIKELY FLUSH OUT OR MIX OUT OF THE FAR NORTHEAST CORNER THIS AFTERNOON. THE MODELS ALWAYS HAVE DIFFICULTY WITH THIS. WILL GO WITH A RED FLAG WARNING FOR THE FOOTHILLS AND MOST OF THE PLAINS THIS AFTERNOON AND EVENING WITH THE WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS IN MIND. WILL LEAVE THE FAR CORNER OUT WITH THE DRY LINE IN THE VICINITY. FOR PRECIPITATION AND CONVECTION...NOTHING FOR THE PLAINS TODAY...TO DRY...EXCEPT THE FAR NORTHEAST CORNER. THERE IS SOME CAPE THERE BUT CIN AS WELL DURING THE LATE AFTERNOON HOURS. WILL START ISOLATED IN THE MOUNTAINS LATE AFTERNOON WITH THE LAPSE RATES AND POTENTIAL INSTABILITY NOT TO BAD. AS EVENING WEARS ON...IT COOLS OFF...AND THE MOUNTAINS TOP FLOW GETS WESTERLY AND NORTHWESTERLY. SO WILL HIT THE POPS HARDER. WILL KEEP THE LIKELYS IN AFTER MIDNIGHT IN THE MOUNTAINS. WILL LET 10% GOING FOR THE PLAINS AGAINST MY BETTER JUDGMENT THIS EVENING/OVERNIGHT. BUT IT IS MID APRIL AND THE SYNOPTIC SCALE UPWARD MOTION IS IS THERE. WILL KEEP THE 10% POPS RAIN ONLY FOR THE PLAINS...NO SNOW...TO WARM. ALSO THE LAST TROUGH BROUGHT SOME MEASURABLE RAINFALL TO SOME OF THE PLAINS...SO 10% IS OK. FOR TEMPERATURES...TODAYS HIGHS ARE 0-1 C WARMER THAN SUNDAYS. THE FRONT MOVES THROUGH THIS EVENING...SO TUESDAY MORNINGS LOWS SHOULD BE QUITE A BIT COOLER. .LONG TERM DISCUSSION...AN UPPER LEVEL STORM SYSTEM WILL INTENSIFY OVER WRN NEBRASKA EARLY ON TUE AND THEN MOVE SLOWLY EASTWARD INTO NERN NEBRASKA BY TUE NIGHT. STILL LOOKS LIKE THE NRN MTNS WILL GET SOME DECENT SNOW THRU TUE AFTN DUE TO FAVORABLE OROGRAPHICS AND RATHER UNSTABLE LAPSE RATES WITH AMOUNTS POSSIBLY REACHING ADVISORY CRITERIA. EAST OF THE MTNS PREVIOUS 12Z NAM HAD SHOWED THAT LOW LEVEL FLOW WOULD BE MORE NNE BEHIND STG COLD FRONT HOWEVER 18Z AND 00Z RUNS NOW SHOW MORE OF A NNW COMPONENT WHICH MATCHES UP WITH PREVIOUS RUNS OF THE GFS. THUS IF THIS IS THE CASE PCPN CHCS AT LOWER ELEVATIONS WOULD BE LIMITED DUE TO STG DOWNSLOPE COMPONENT. HOWEVER CROSS-SECTIONS STILL SHOW A PERIOD OF MID LEVEL QG ASCENT THRU THE MORNING HOURS WHICH COMBINED WITH UNSTABLE LAPSE RATES COULD STILL ALLOW FOR SOME SCT SHOWERS. SOUNDINGS STILL SHOW TEMPS WOULD BE COLD ENOUGH FOR SNOW ABOVE 5500 FEET IN THE MORNING HOURS. TEMPS ON TUE WILL BE 25-30 DEGREES COLDER THAN MONDAYS HIGHS OVER NERN CO DUE TO STG CAA BEHIND FNT. MEANWHILE ALSO EXPECT GUSTY NNW WINDS OVER THE PLAINS AS BNDRY LAYER WINDS ARE IN THE 35-40 KT RANGE. BY TUE NIGHT AND WED THE UPPER LEVEL STORM SYSTEM WILL INTENIFY OVER THE CENTRAL PLAINS WITH MDT-STG NW FLOW ALOFT ACROSS NRN CO. CROSS-SECTIONS STILL SHOW ENOUGH MOISTURE IN THE MTNS FOR LINGERING SNOW SHOWERS TUE EVENING BEFORE ENDING AROUDN MIDNIGHT. EAST OF THE MTNS EXPECT DRY CONDITIONS WITH STG DOWNSLOPE COMPNENT IN PLACE. TEMPS ON WED WILL BEGIN TO MODERATE SOME AS AROUND 3 TO 4 DEGREES C OF WARMING OCCURS IN THE 850-700 MB LAYER. WINDS WILL CONTINUE GUSTY OVER THE PLAINS ON WED AS BNDRY LEVEL WINDS ARE FCST TO BE IN THE 40-45 KT RANGE. FOR THU THE STG UPPER LEVEL LOW WILL CONTINUE TO MOVE VERY SLOWLY EASTWARD WITH DRY NW FLOW ALOFT OVER NRN CO. THUS NO PCPN IS EXPECTED. TEMPS WILL CONTINUE TO MODERATE AS READINGS IN THE 850-700 MB LAYER RISE ANOTHER 5 DEGREES OF SO WHICH SHOULD ALLOW FOR AFTN HIGHS IN THE 60S ACROSS NERN CO. WINDS OVER THE NERN PLAINS SHOULD BEGIN TO DIMINISH ON THU AS THE LOW LEVEL NWLY FLOW BEGINS TO DECREASE. LOOKING AHEAD TO FRI AND SAT AND UPPER LEVEL RIDGE WILL DEVELOP OVER THE AREA WITH THE FLOW ALOFT BECOMING MORE SWLY. THIS WILL ALLOW FOR WARMER TEMPS WITH READINGS OVER NERN CO RISING BACK INTO THE 70S BOTH DAYS. SOME MID AND HIGH LEVEL MOISTURE MAY MOVE OVER THE AREA BY SAT HOWEVER WILL NOT MENTION ANY PCPN. FOR SUN LATEST GFS IS STILL SHOWING AN UPPER LEVEL LOW DEVELOPING OVER SRN CALIFORNIA WITH SW FLOW ALOFT OVER NRN CO. HOWEVER THE GFS NOW SHOWS A COLD FRONT MOVING INTO NERN CO ON SUN WHICH BRINGS MUCH COOLER TEMPS AND INCREASING UPSLOPE FLOW ALONG WITH QUITE A BIT OF PCPN. PREVIOUS 12Z GFS RUN DID NOT SHOW THIS FRONT MOVING INTO NERN CO THIS QUICKLY AND 12Z ECMWF DID NOT INDICATE A FRONT MOVING INTO NERN CO EITHER. THUS WILL NOT MAKE SIGNIFICANT CHANGES TO TEMP FCST FOR SUN AT THIS TIME AND WILL LEAVE IN LOW POPS FROM PREVIOUS FCST. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM NOON THROUGH 9 PM MDT FOR FIRE WEATHER ZONES 215..216...238 THRU 247. && RJK/BK
Hazardous weather outlook, Apr 16, 11:11 AM MDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1111 AM MDT SUN APR 16 2006 COZ030>051-171200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1111 AM MDT SUN APR 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM WILL MOVE ACROSS WYOMING AND NORTHERN COLORADO MONDAY NIGHT INTO TUESDAY. THIS SYSTEM WILL BRING SNOW TO THE MOUNTAINS AND A CHANCE OF SOME RAIN TO THE PLAINS. IN ADDITION MUCH COOLER TEMPERATURES WILL MOVE INTO NORTHEAST COLORADO AND MAY ALLOW FOR THE RAIN TO CHANGE TO SNOW ABOVE 5500 FEET LATE MONDAY NIGHT INTO EARLY TUESDAY. BY TUESDAY NIGHT INTO WEDNESDAY THE STORM SYSTEM WILL MOVE INTO THE CENTRAL PLAINS WITH NO PRECIPITATION EXPECTED ACROSS NORTHERN COLORADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GARD/BK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:24 PM MDT | High Wind Watch | BOU | Logan, Morgan, Phillips, Sedgwick, Washington, Weld | 13 hr |
| Apr 17, 3:38 PM MDT | Snow Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 19 hr |
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.